EconPapers    
Economics at your fingertips  
 

Corrigendum to “Bicomplex Fibonacci Quaternions” [Chaos, Solitons & Fractals 106C (2017) 147–153]

F. Torunbalcı Aydın

Chaos, Solitons & Fractals, 2018, vol. 111, issue C, 235-238

Date: 2018
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077918301498
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:111:y:2018:i:c:p:235-238

DOI: 10.1016/j.chaos.2018.04.006

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:111:y:2018:i:c:p:235-238